MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7309
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
 
Event or Problem Description
The customer reported that a month ago there was a difference of 50 mg/dl between the blood glucose readings obtained on two separate contour next link 2.4 meters and the contour next link meter.No specific readings were provided.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kits were sent to the customer.
 
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, the device history records were reviewed for the suspected contour next link and contour next link 2.4 meters and no manufacturing anomalies were found.
 
Additional Manufacturer Narrative
The customer returned the suspected contour next link 2.4 meter, contour next link meter and contour next test strips from lot #9gpeg08b for evaluation.However, the returned test strips expired on 31-jul-2021.Therefore, the returned meters were tested with the in-house contour next test strips from lot # 0gpeg01a using a blood sample, which gave a satisfactory performance.

Brand Name
CONTOUR NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PHC CORPORATION (REGISTRATION NUMBER: 1000134386)
2131-1 minamigata
toon ehime, 791-0 395
JA   791-0395
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key10503433
Report Number1810909-2020-00452
Device Sequence Number19596836
Product Code NBW
UDI-Device Identifier10301937309509
UDI-Public10301937309509
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2021
Device Model Number7309
Device Catalogue Number7309
Device Lot Number9GPEG08B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2022
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/13/2020
Supplement Date Received by Manufacturer10/11/2021
01/20/2022
Initial Report FDA Received Date09/08/2020
Supplement Report FDA Received Date11/04/2021
01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale